# SDR SIMA20250211001

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 20,082 hours, 13,361 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17119034401
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL AT 3 ON DEPARTURE DVRT ORD TOWER DECLARED EMERGENCY. RAR LH O/B SLAT 3/4 SKEW SENSOR HARNESS IAW EMB 175 AMM 27-83-07 OPS CHECK PASSED NO FURTHER DEFECTS NOTED AT THIS TIME
